# SDR DALA2023122110453

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 EXCESSIVE PLAY CRUISE ROLLER OB FLAP LOC INBOARD EDGE LH WING. CORRECTIVE ACTION: REPLACED CRUISE ROLLER OB FLAP ON LH WING AS PER AIRBUS CMM 57- 53-21. (0119007)
